# SDR HALA0000292

- Difficulty date: September 16, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N132AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- System (JASC): 2612 · Fire Detection
- Part: Socket
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 932 - HNL - NR 1 ENGINE B LOOP INOPERATIVE.  REMOVED AND REPLACED WORN SOCKETS AT R5-8014 PINS V/P.  GROUND TEST OF NR 1 ENGINE B LOOP OK.  (M)
